Advertisement

Acta Mathematica Sinica, English Series

, Volume 34, Issue 6, pp 1015–1027 | Cite as

Global well-posedness for the fifth-order mKdV equation

  • Xin Jun Gao
Article
  • 58 Downloads

Abstract

We prove the global well-posedness for the Cauchy problem of fifth-order modified Korteweg–de Vries equation in Sobolev spaces H s (ℝ) for s > \( - \frac{3}{{22}}\) . The main approach is the “I-method” together with the multilinear multiplier analysis.

Keywords

Fifth-order mKdV equation Bourgain space global well-posedness I-method 

MR(2010) Subject Classification

35Q53 47J35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We thank the referees for their time and comments.

References

  1. [1]
    Bourgain, J.: Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations. II: the KdV-Equation. Geom. Funct. Anal., 3, 209–262 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bourgain, J.: Refinements of Strichartz’ inequality and applications to 2D-NLS with critical nonlinearity. Internat. Math. Res. Notices, 5, 253–283 (1998)CrossRefzbMATHGoogle Scholar
  3. [3]
    Bustamante, E., Jiménez, J., Mejía, J.: Cauchy problems for fifth-order KdV equations in weighted Sobolev spaces. Elec. J. Diff. Equa., 2015, 1–24 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Chen, W., Li, J., Miao, C., et al.: Low regularity solution of two fifth-order KdV type equations. J. D’Anal. Math., 107, 221–238 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Chen, W., Guo, Z.: Global well-posedness and I-method for the fifth-order Korteweg–de Vries equation. J. D’Anal. Math., 114, 121–156 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Colliander, J., Keel, M., Staffilani, G., et al.: Global well-posedness for the KdV in Sobolev spaces of negative indices. Elec. J. Diff. Equa., 26, 1–7 (2001)zbMATHGoogle Scholar
  7. [7]
    Colliander, J., Keel, M., Staffilani, G., et al.: Global well-posedness result for Schrödinger equations with derivative. SIAM J. Math. Anal., 33, 649–669 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Colliander, J., Keel, M., Staffilani, G., et al.: A refined global well-posedness result for Schrödinger equations with derivatives. SIAM J. Math. Anal., 34, 64–86 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Colliander, J., Keel, M., Staffilani, G., et al.: Sharp global well-posedness for KdV and modified KdV on R and T. J. Amer. Math. Soc., 16, 705–749 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Colliander, J., Keel, M., Staffilani, G., et al.: Global existence and scattering for rough solutions to a nonlinear Schrödinger equations on R3. Comm. Pure Appl. Math., 57, 987–1014 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Colliander, J., Keel, M., Staffilani, G., et al.: Multilinear estimates for periodic KdV equations, and applications. J. Func. Anal., 211, 173–218 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Fonseca, G., Linares, F., Ponce, G.: Global existence of the critical generalized KdV equation. Proc. Amer. Math. Soc., 131, 1847–1855 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Guo, Z.: Global well-posedness of Korteweg–de Vries equation in H −3/4. J. Math. Pures Appl., 91, 583–597 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Kakutani, T., Ono, H.: Weak nonlinear hydromagnetics waves in a cold collision-free plasma. J. Phys. Soc. Jap., 5, 1305–1318 (1969)CrossRefGoogle Scholar
  15. [15]
    Kato, T. K.: Local well-posedness for Kawahara equation. Adv. Diff. Equa., 16, 257–287 (2011)MathSciNetzbMATHGoogle Scholar
  16. [16]
    Kato, T. K.: Global well-posedness for the Kawahara equation with low regularity data. Commun. Pure Appl. Anal., 12, 1321–1339 (2012)CrossRefzbMATHGoogle Scholar
  17. [17]
    Kenig, C. E., Ponce, G., Vega, L.: Oscillatory integrals and regularity of dispersive equations. Indiana Univ. Math. J., 40, 33–69 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Kenig, C. E., Ponce, G., Vega, L.: The Cauchy problem for the Korteweg–de Vries equation in Sobolev spaces of negative indices. Duke Math. J., 71, 1–21 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Kenig, C. E., Ponce, G., Vega, L.: Well-posedness and scattering results for the generalized Korteweg–de Vries equation via the contraction principle. Comm. Pure Appl. Math., 46, 527–620 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Kenig, C. E., Ponce, G., Vega, L.: Higher-order nonlinear dispersive equations. Proc. Amer. Math. Soc., 122, 157–166 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Kenig, C. E., Ponce, G., Vega, L.: A bilinear estimate with applications to the KdV equation. J. Amer. Math. Soc., 9, 573–603 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Kenig, C. E., Ponce, G., Vega, L.: Global well-posedness for semi-linear wave equations. Comm. Partial Differ. Equa., 25, 1741–1752 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Kwon, S.: Well-posedness and ill-posedness of the fifth order KdV equation. Elec. J. Diff. Equa., 2008, 1–15 (2008)MathSciNetzbMATHGoogle Scholar
  24. [24]
    Miao, C., Shao, S., Wu, Y., et al.: The low regularity global solutions for the critical generalized KdV equation. Dynamics of PDE, 7, 265–288 (2010)MathSciNetzbMATHGoogle Scholar
  25. [25]
    Miao, C., Wu, Y., Xu, G.: Global well-posedness for Schrödinger equation with derivative in \({H^{\frac{1}{2}}}\) (R). J. Diff. Equa., 251, 2164–2195 (2011)CrossRefzbMATHGoogle Scholar
  26. [26]
    Pecher, H.: Global well-posedness below energy space for the 1-dimensional Zakharov system. Int. Math. Res. Not., 19, 1027–1056 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    Ponce, G.: Lax pairs and higher order models for water waves. J. Diff. Equa., 102, 360–381 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Silva, D. D., Pavlovic, N., Staffilani, G., et al.: Global well-posedness and polynomial bounds for the defocusing L 2-critical nonlinear Schrödinger equation in R. Comm. Partial Differ. Equa., 33, 1395–1429 (2008)CrossRefzbMATHGoogle Scholar
  29. [29]
    Takaoka, H.: Global well-posedness for the Kadomtsev-Petviashvili II equation. Disc. Cont. Dyna. Syst., 6, 483–499 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Tao, T.: Nonlinear Dispersive Equations, Local and Global Analysis, Volume 106 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, 2006CrossRefzbMATHGoogle Scholar
  31. [31]
    Tao, T.: Multilinear weighted convolution of L 2 functions and applications to nonlinear dispersive equations. Amer. J. Math., 123, 839–908 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    Tao, S., Cui, S.: Local and global existence of solutions to initial value problems of modified nonlinear Kawahara equations. Acta Math. Sin., Engl. Ser., 21, 1035–1044 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    Visan, M., Zhang, X.: Global well-posedness and scattering for a class of nonlinear Schrödinger equations below the energy space. Diff. Integ. Equa., 22, 99–124 (2009)zbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiP. R. China

Personalised recommendations